RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2011, Number 1(2), Pages 38–45 (Mi vkam99)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL MODELING

Solution nonlocal equations anomalous diffusion-advection radon in system soil-atmosphere

R. I. Parovikab

a Institute of Cosmophysical Researches and Radio Wave Propagation Far-Eastern Branch, Russian Academy of Sciences, 684034, Kamchatskiy Kray, Paratunka, Mirnaya st., 7, Russia
b Far Eastern Branch of Federal University, 683031, Petropavlovsk-Kamchatskiy, Tushkanova st. , 11/1, Russia

Abstract: In this paper we consider a nonlocal mathematical model of non-stationary diffusion- advection of radon in the soil-atmosphere system. An analytical solution of this model of traveling wave, which is expressed in terms of a distribution Wright.

Keywords: distribution Wright, anomalous diffusion, Riemann-Liouville.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2.1.1/544


DOI: https://doi.org/10.18454/2079-6641-2011-2-1-36-43

Full text: PDF file (248 kB)
Full text: http://www.ikir.ru/.../article0005.html
References: PDF file   HTML file

UDC: 517.958
MSC: 35C05
Received: 05.03.2011

Citation: R. I. Parovik, “Solution nonlocal equations anomalous diffusion-advection radon in system soil-atmosphere”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2011, no. 1(2), 38–45

Citation in format AMSBIB
\Bibitem{Par11}
\by R.~I.~Parovik
\paper Solution nonlocal equations anomalous diffusion-advection radon in system soil-atmosphere
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2011
\issue 1(2)
\pages 38--45
\mathnet{http://mi.mathnet.ru/vkam99}
\crossref{https://doi.org/10.18454/2079-6641-2011-2-1-36-43}
\elib{http://elibrary.ru/item.asp?id=http://www.ikir.ru/ru/krasec/journal/volumes/2011/1/02_mathematic_modeling/article0005.html}


Linking options:
  • http://mi.mathnet.ru/eng/vkam99
  • http://mi.mathnet.ru/eng/vkam/y2011/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. E. Shpilko, A. A. Solomko, R. I. Parovik, “Parametrizatsiya uravneniya Samuelsona v modeli Evansa ob ustanovleniya ravnovesnoi tseny na rynke odnogo tovara”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2012, no. 2(5), 33–36  mathnet  crossref  elib
    2. V. V. Samuta, V. A. Strelova, R. I. Parovik, “Nelokalnaya model neoklassicheskogo ekonomicheskogo rosta Colou”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2012, no. 2(5), 37–41  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:75
    Full text:16
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019